Road Tripping Idaho, Utah and Montana

Road Trip through Idaho, Utah and Montana

Kolob Canyons Utah

Below is the itinerary that I used for our Fall 2013 road trip through Idaho, Utah and Montana. Over the next few postings I will share stories from our travels. Be sure to check back often so you don’t miss any of our adventures!

9/7/13 Saturday Day 1 (Daily Total Drive Time 8.25 hrs / 499 miles)
8:00 am Depart for Lewiston Idaho
Drive Time: 3 hours / 160 miles
11:00 am Arrive Lewiston Idaho
•Lunch at MJ Barleyhoppers Brewery 621 21st St M-F 4pm-11pm S-S 10am – 11pm

Road Trip through Idaho, Utah and Montana

Boomer taking a hike at Whitebird Battlefield

12:00 pm Depart for White Bird Battlefield (after Grangeville)
Drive Time: 1 hour 16 mins / 73 miles
1:15 pm arrive White Bird Battlefield

2:30 pm Depart for Heaven’s Gate (Hell’s Canyon near Riggins)
Drive Time: 1 hour / 45 miles (18 mile one way dirt road)
3:45 pm Arrive Heaven’s Gate

4:15 pm Depart for Boise Idaho (Mountain Standard Time)
Drive Time: 3 hours 40 minutes / 185 miles
8:45 pm Arrive Boise Idaho

9/8/13 Sunday Day 2 (Daily Total Drive Time 6.25 hrs / 395 miles)
•9:30 am Capitol Building Tour 6-6 M-F / 9-5 Wkends / Free
•11:00 am Bitter Creek Alehouse 246 N 8th St 11am – late
•12:00 pm Penitentiary Self Guided Tour/ 2445 Old Penitentiary Rd 12p – 5pm Daily $5

1:30 pm depart for Park City Utah
Drive Time: 6 hours / 395 miles
7:00 pm arrive Park City Utah

Road Trip through Idaho, Utah and Montana

Utah Olympic Park

9/9/13 Monday Day 3 (Daily Total Drive Time 6 hrs / 304miles)
•Board Boomer at Dog InHaus for a few hours
•Utah Olympic Park pg 106 9am – 6pm
11:00pm Lunch at Wasatch Brew Pub 250 Main St 11am – 12am
12:00 pm pick up Boomer @ Dog InHaus

Road Trip through Idaho, Utah and Montana

Kolob Canyons Utah

12:30 pm Depart for Kolob Canyons Visitor Center
Drive Time: 4 hours / 271 miles
4:30 pm Arrive Kolob Canyons
•Kolob Canyons Road – 5 mile scenic drive

6:30 pm Depart for Washington Utah
Drive Time: 30 minutes / 31 miles
7:00 pm Arrive Washington Utah
Dinner at In & Out Burger 832 W Telegraph St

9/10/13 Tuesday Day 4 (Daily Total Drive Time 3 hrs/ 140 miles)
8:00 am Depart for Rockville UT
Drive Time: 42 minutes / 44 miles
9:00 am Arrive Rockville UT
•Board Boomer at Doggie Dude Ranch

9:30 am Depart for Zion National Park UT
Drive Time: 8 minutes / 5 miles
10:00 am Arrive Zion National Park UT
•Zion Canyon Shuttle PU 7am last drop off 8:45pm / Buses on the 15 mins
3:15 pm Depart for Springdale UT
Drive Time: 13 minutes / 6 miles
3:30 pm Arrive Springdale UT
•Zion Canyon Brewing Co 95 Zion Park Blvd., Springdale, Utah 84767 11:30 – 10:30 pm
2400 Zion Park Blvd Springdale, UT 84767

4:25 pm Depart for Rockville UT
Drive Time: 5 minutes / 3 miles
4:30 pm Arrive Rockville UT
•Pick up Boomer at Doggie Dude Ranch

Road Trip through Idaho, Utah and Montana

Coral Pink Sand Dunes State Park Utah

4:45 pm Depart for Coral Pink Sand Dunes State Park
Drive Time: 1 hour 5 minutes / 60 miles (Sand Dunes Road)
6:15 pm Arrive Coral Pink Sand Dunes State Park
•$6 fee Dusk to Dawn

7:15 pm Depart for Kanab UT
Drive Time: 40 minutes / 22 miles (Sand Dunes Road)
8:00 pm Arrive Kanab UT

9/11/13 Wednesday Day 5 (Daily Total Drive Time 5 hrs / 178 miles)
8:00 am Kanab Visitors Center
•Toadstools hike

3:00 pm Depart Anasazi State Park Hwy 12
Drive Time: 1 Hour 25 minutes / 62 miles
4:30 pm Arrive Anasazi State Park
•$3 Fee

7:00 pm Depart for Panguitch UT
Drive Time: 2 hours / 94 miles
8:30 pm Arrive Panguitch UT

Road Trip through Idaho, Utah and Montana

Boomer checking out Bryce Canyon

9/12/13 Thursday Day 6 (Daily Total Drive Time 6 hrs / 352 miles)
7:20 am Depart for Bryce Canyon National Park
Drive Time: 36 minutes / 27 miles
8:00 am Arrive Bryce Canyon National Park

2:00 pm Depart for Red Canyon State Park UT
Drive Time: 30 minutes / 13 miles
2:30pm Arrive Red Canyon State Park UT

6:30 pm Depart for Filmore UT
Drive Time: 1 hour 36 minutes / 102 miles
8:06 pm Arrive Filmore UT

9/13/13 Friday Day 7 (Daily Total Drive Time 9 hrs / 563 miles)
8:30 am Depart for Uinta Brewing & Pub
Drive Time: 2 hours 30 Minutes / 152 miles
11:00 am Arrive Unita Brewing & Pub
1722 S. Fremont Drive(2375 W) Salt Lake City, UT 84104 M-F 11am

12:00 am Depart for Antelope Island UT
Drive Time: 41 Minutes / 36 miles
12:40 am Arrive Antelope Island UT
•$10 fee

2:15 pm Depart for Golden Spike National Historic Site UT
Drive Time: 1 hour 16 minutes / 67 miles
3:30 pm Arrive Golden Spike National Historic Site UT
•America the Beautiful pass covers fee

5:00 pm Depart for Dillon MT
Drive Time: 4.5 hours / 308 miles
9:30 pm Arrive Dillon MT

9/14/2013 Saturday Day 8 (Daily Total Drive Time 7 hrs / 398 miles)

Road Trip through Idaho, Utah and Montana

Big Hole National Battlefield

8:00 am Depart for Big Hole National Battlefield MT
Drive Time: 1.25 hours / 76 miles
9:30 am Arrive Big Hole National Battlefield MT
•9am – 5pm Daily

11:30 am Depart for Hamilton MT
Drive Time: 1.25 hours / 65 miles
1:00 pm Arrive Hamilton MT
•Bitter Root Brewing 101 Marcus St Hamilton MT 59840 M-S 11:30am – 8pm S 2pm-6pm
•Higher Ground Brewing 518 N 1st St Hamilton MT 59840 T-S 11am – 8pm S 1pm-8pm
•Hamilton Dog Park New York Ave and N 10th St

4:00 pm Depart for Stevensville MT
Drive Time: 30 mins / 20 miles
4:30 pm Arrive Stevensville MT
•Blacksmith Brewing 114 Main St S-R 2pm -8pm F-S Noon – 8pm

6:30 pm Depart for Home (mountain time)
Drive Time: 4 hours / 237 miles
9:30 pm Arrive Home (pacific standard time)

Now that you have a preview as to what is to come over the next few weeks I hope to see you back as we share our adventures around Idaho, Utah and Montana.  Don’t want to miss any of our trip, subscribe to the blog!

Get Free Email Updates from Boomer!

Signup now and receive an email once I publish new content.

I will never give away, trade or sell your email address. You can unsubscribe at any time.

Tagged , , , . Bookmark the permalink.

2 Responses to Road Tripping Idaho, Utah and Montana

  1. I will be following along your road trip posts. I have never been to that part of the country, and I’ve never heard of Coral Pink Sand Dunes State Park. Boomer is such a lucky dog!

Leave a Reply